标题:Euler-type schemes for weakly coupled forward-backward stochastic differential equations and optimal convergence analysis
作者:Zhang, Wei; Zhao, Weidong
作者机构:[Zhang Wei] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Financ 更多
通讯作者地址:[Zhao, WD]Shandong Univ, Finance Inst, Sch Math, Jinan 250100, Peoples R China.
来源:中国数学前沿
出版年:2015
卷:10
期:2
页码:415-434
DOI:10.1007/s11464-014-0366-6
关键词:Weakly coupled forward-backward stochastic differential equations (FBSDEs);Euler-type scheme;time discretization;first-order;error estimate
摘要:We introduce a new Euler-type scheme and its iterative algorithm for solving weakly coupled forward-backward stochastic differential equations (FBSDEs). Although the schemes share some common features with the ones proposed by C. Bender and J. Zhang [Ann. Appl. Probab., 2008, 18: 143-177], less computational work is needed for our method. For both our schemes and the ones proposed by Bender and Zhang, we rigorously obtain first-order error estimates, which improve the half-order error estimates of Bender and Zhang. Moreover, numerical tests are given to demonstrate the first-order accuracy of the schemes.
收录类别:CSCD;SCIE
WOS核心被引频次:1
资源类型:期刊论文
TOP